Volume 38, Number 6, 2024

  1. Multivalued operators with finite essential ascent or essential descent and perturbations, 1887-1900
  2. Ezzeddine Chafai

  3. Hypercyclic operators on Hilbert C*-modules, 1901-1913
  4. Stefan Ivković

  5. On quantum contract signing protocol, 1915-1922
  6. Vladimir Božin, Hana Louka

  7. Additive maps preserving inner inverses on B(X), 1923-1927
  8. Jing Bai, Guoxing Ji, Weijuan Shi

  9. Constructing relay fusion frames in Hilbert spaces, 1929-1946
  10. Guoqing Hong, Pengtong Li

  11. A pseudospectral method for continuous-time nonlinear fractional programming, 1947-1961
  12. Yin Yang, M. H. Noori Skandari, Jiaqi Zhang

  13. A nonlinear fuzzy contraction principle via control functions, 1963-1972
  14. Abdelhamid Moussaoui, Said Melliani, Stojan Radenović

  15. Fixed point theorems involving F Z-ϑf-contractions in GV-fuzzy metrics, 1973-1985
  16. Abdelhamid Moussaoui, Stojan Radenović, Said Melliani

  17. Extended contraction mappings, 1987-1990
  18. R. P. Pant

  19. Weighted set sharing and related uniqueness problems for L-function, 1991-1999
  20. Samar Halder, Pulak Sahoo

  21. On diagonal and off-diagonal splitting-based iteration method to solve absolute value equations, 2001-2013
  22. Somayeh Seifollahzadeh, Ghodrat Ebadi

  23. Duality results in terms of convexifactors for a bilevel multiobjective optimization problem, 2015-2022
  24. Shivani Saini, Navdeep Kailey

  25. Quasi-hemi slant submanifolds of para Hermitian manifolds, 2023-2033
  26. S. K. Chanyal

  27. A study on nearly recurrent generalized (k, µ)−space forms, 2035-2043
  28. Bhagwat Prasad, Rana Pratap Singh Yadav

  29. Constructing self-dual complexes and self-dual triangulations of manifolds, 2045-2060
  30. Marinko Timotijević, Rade Živaljević

  31. Generalized quasi-Einstein warped products manifolds with respect to affine connections, 2061-2077
  32. Mohd Vasiulla, Mohabbat Ali, Cenap Özel, Alexander Pigazzini

  33. Non-linear mixed Jordan bi-skew Lie triple derivations on ∗-algebras, 2079-2090
  34. Asma Ali, Mohd Tasleem, Abdul Nadim Khan

  35. On extremal solutions of weighted fractional hybrid differential equations, 2091-2107
  36. Mohammed Benyoub, Selma Gülyaz Özyurt

  37. p(x, ·)-Kirchhoff type problem involving the fractional p(x)-Laplacian operator with discontinuous nonlinearities, 2109-2125
  38. Hassnae El Hammar, Mohamed El Ouaarabi, Chakir Allalou, Said Melliani

  39. Sufficient conditions for existence of mild solutions for nondensely defined conformable fractional evolution equations in Banach spaces, 2127-2142
  40. Hiba El Asraoui, Ali El Mfadel, Khalid Hilal, Mhamed Elomari

  41. Existence and uniqueness result for a Navier problem involving Leray-Lions type operators in weighted Sobolev spaces, 2143-2155
  42. Youssef Fadil, Chakir Allalou, Mohamed Oukessou

  43. Projection-type methods for nonlinear integral equations with non-smooth kernels, 2157-2176
  44. Chafik Allouch

  45. A sufficient condition for the existence of fractional (g, f, n)-critical covered graphs, 2177-2183
  46. Jie Wu

  47. Betti numbers of edge ideals of some graphs with application to graphs assigned to groups, 2185-2204
  48. Bilal Ahmad Rather

  49. Operational matrix approach for solving fractional vibration equation of large membranes with error estimation, 2205-2216
  50. Sima Aghchi, HongGunag Sun, Hossein Fazli